Publicaciones en colaboración con investigadores/as de Universidad de Granada (5)

2019

  1. Equilibrium problems in weakly admissible external fields created by pointwise charges

    Journal of Approximation Theory, Vol. 244, pp. 71-100

2018

  1. On external fields created by fixed charges

    Journal of Mathematical Analysis and Applications, Vol. 464, Núm. 1, pp. 119-151

2015

  1. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173

  2. Equilibrium measures in the presence of certain rational external fields

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 2, pp. 1224-1252

2001

  1. On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters

    Journal of Computational and Applied Mathematics, Vol. 133, Núm. 1-2, pp. 477-487